# SDR UF6A980326

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Part number: JD573J0040001
- Condition: Damaged
- Location: Rt Wing Tip
- Part time: 13,209 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWA - FOUND DAMAGE TO RIGHT HAND FORWARD WING TIP HALF.  MAINTENANCE REMOVED RIGHT HAND FORWARD WING TIP.  INSPECTED STRUCTURE BEHIND WING TIP.  NO DEFECTS NOTED.  INSTALLED NEW WING TIP.  ACFT T:  13,209 HOURS.  (X)
